RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2016, Volume 292, Pages 177–190 (Mi tm3697)  

This article is cited in 1 scientific paper (total in 1 paper)

On some Hasse principles for homogeneous spaces of algebraic groups over global fields of positive characteristic

Ngô Thị Ngoana, Nguyễn Quốc Thångb

a Department of Mathematics and Informatics, College for Natural Science, Thainguyen University, Thainguyen, Vietnam
b Institute of Mathematics, Vietnam Academy of Science and Technology, 18 Hoang Quoc Viet, Hanoi, Vietnam

Abstract: We extend to global function fields some Hasse principles for homogeneous spaces of connected linear algebraic groups proved earlier by several authors in the case of number fields. We also give some applications.

Funding Agency Grant Number
National Foundation for Science and Technology Development Vietnam 101.04-2014.34
Vietnam Institute for Advanced Study in Mathematics
The research of the second author is funded by Vietnam National Foundation for Science and Technology Development (NAFOSTED) under grant no. 101.04-2014.34, and is also partially supported by VIASM.


DOI: https://doi.org/10.1134/S0371968516010118

Full text: PDF file (251 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2016, 292, 171–184

Bibliographic databases:

Document Type: Article
UDC: 512.74
Received: January 30, 2015
Language: English

Citation: Ngô Th{\d i} Ngoan, Nguyẽn Quőc Thång, “On some Hasse principles for homogeneous spaces of algebraic groups over global fields of positive characteristic”, Algebra, geometry, and number theory, Collected papers. Dedicated to Academician Vladimir Petrovich Platonov on the occasion of his 75th birthday, Tr. Mat. Inst. Steklova, 292, MAIK Nauka/Interperiodica, Moscow, 2016, 177–190; Proc. Steklov Inst. Math., 292 (2016), 171–184

Citation in format AMSBIB
\Bibitem{NgoThn16}
\by Ng{\^o}~Th{\d i}~Ngoan, Nguy{\~e}n~Qu{\H o}c~Th{\aa}ng
\paper On some Hasse principles for homogeneous spaces of algebraic groups over global fields of positive characteristic
\inbook Algebra, geometry, and number theory
\bookinfo Collected papers. Dedicated to Academician Vladimir Petrovich Platonov on the occasion of his 75th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2016
\vol 292
\pages 177--190
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3697}
\crossref{https://doi.org/10.1134/S0371968516010118}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3628460}
\elib{http://elibrary.ru/item.asp?id=25772719}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2016
\vol 292
\pages 171--184
\crossref{https://doi.org/10.1134/S0081543816010119}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000376271200011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84971254632}


Linking options:
  • http://mi.mathnet.ru/eng/tm3697
  • https://doi.org/10.1134/S0371968516010118
  • http://mi.mathnet.ru/eng/tm/v292/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ngo Thi Ngoan, Nguyen Quoc Thang, “On some Hasse principles for algebraic groups over global fields. III”, Proc. Jpn. Acad. Ser. A-Math. Sci., 92:8 (2016), 87–91  crossref  mathscinet  zmath  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:57
    References:45
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019